# SDR SI3R98003

- Difficulty date: February 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Hamilton Sundstrand World Wide Repair, repair station SI3R842L
- Make and model: Saab SF340A
- Engine: Ge CT79B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Retain Nut
- Part number: 7757704
- Condition: Loose
- Location: Gc 49 Gearbox
- Part time: 8,381 hours
- Component: Hamstd, 5074T51G10
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DISASSEMBLY OF GEARBOX, THE DRIVE GEAR RETENTION NUT WAS REMOVED WITH NO TORQUE REQUIRED.  INSTALLATION TORQUE IS 1,550 - 1,600 FEET/POUNDS.  NUT P/N 775770-4, FIG 7 ITEM 25.  (X)
